A new conjecture on integer powers

Jena, Susil Kumar: A new conjecture on integer powers. Acta scientiarum mathematicarum, (81) 3-4. pp. 425-430. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_003_004_425-430.pdf
Hozzáférés joga: Campus

Download (646kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 425-430
ISSN: 0001-6969
Language: angol
Heading title: Algebra
DOI: https://doi.org/10.14232/actasm-013-319-2
Uncontrolled Keywords: Számelmélet
Additional Information: Bibliogr.: p. 430.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36415

Actions (login required)

View Item View Item